Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On properties of a domain for which any derived set is closed


Author: Earle Raymond Hedrick
Journal: Trans. Amer. Math. Soc. 12 (1911), 285-294
MSC: Primary 54A99; Secondary 54A20
DOI: https://doi.org/10.1090/S0002-9947-1911-1500889-7
MathSciNet review: 1500889
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A99, 54A20

Retrieve articles in all journals with MSC: 54A99, 54A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500889-7
Article copyright: © Copyright 1911 American Mathematical Society

American Mathematical Society